# SDR K95A2017032000110

- Difficulty date: March 17, 2017
- Submitted: March 20, 2017
- Operation: General aviation
- Aircraft: N245VP
- Make and model: Cessna 525B
- Aircraft serial: 525B0068
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Smoke
- Location: Mlg Area
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE TOWER ADVISED THE PILOT THAT THE AIRCRAFT WHEEL AREA APPEARED TO HAVE SMOKE EMITTING FORM THE GEAR.
